# SDR SWAA074786

- Difficulty date: September 24, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N698SW
- Make and model: Boeing 737317
- Aircraft serial: 23176
- Aircraft time: 65,418 hours, 54,656 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Part number: 6546569
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED OTS CHECK, FOUND FUSELAGE BELTFRAME CRACKED AT BS 1006, STR 27L.  REPAIRED FRAME PER SRM.
